ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Cup products for groups and commutators

Gadgil, Siddhartha and Kachari, Geetanjali (2009) Cup products for groups and commutators. In: Journal of Group Theory, 12 (6). pp. 895-900.

Full text not available from this repository. (Request a copy)
Official URL: http://www.reference-global.com/doi/abs/10.1515/JG...


We give it description, modulo torsion, of the cup product on the first cohomology group in terms of the descriptions of the second homology group due to Hopf and Miller.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Users 920 not found.
Date Deposited: 06 Mar 2010 10:09
Last Modified: 06 Mar 2010 10:09
URI: http://eprints.iisc.ac.in/id/eprint/25990

Actions (login required)

View Item View Item